# SDR SWAA2024020638584

- Difficulty date: January 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD TRAILING EDGE CORRUGATED PLATE ORSS 268 AT LT WING 2023-784464<[01] REPLACED OUTBOARD TRAILING EDGE CORRUGATED PLATE ORSS 268 AT LT WING IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9.;[02] TASK CARD COMPLETED
